# SDR SWIA97894

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Engine: Pwa PW118A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Right
- Stage of operation: CL
- Nature of condition: A, K, Y
- Precautionary procedure: A, E, F

## Discrepancy

AFTER TAKEOFF, THE  AIRCRAFT HAD A RIGHT ENGINE FIRE AND SUFFERED LOSS OF ALL HYDRAULICS.  EMERGENCY PROCEDURES WERE INSTITUTED AND A SUCCESSFUL EMERGENCY LANDING WAS ACCOMPLISHED AT NAS MIRMAR, CALIFORNIA.
